# SDR UPS00433295

- Difficulty date: June 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK OUTER FLANGE OF CREASE BEAM WEB STR 26 IS CRACKED AT BS 34 0 - 360 LT SIDE.  CREASE BEAM FLANGE REPAIRED IAW QUERY NOTE 40/2000 AND SRM 51-40-03.  REMOVED DAMAGED AREA AND INSTALLED DOUBLERS AS REQUIRED.
